# SDR CALA2024120401402

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 68,558 hours, 30,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - SYS OK LIGHT DOES NOT COME ON AFTER TEST. EPSU BATTERY AFT L 33-51-58. EPSU COMM AFT L. 33-51-38 R/R EPSU BATTERY AT EPSU 13WL WITH A SERVICABLE UNIT FROM A/C 4046 REF AMM 33-51-38. OPS CHECKS OK
